MathSciNet Relay Station
MathSciNet bibliographic data
MR94424 26.00 (28.00)
Dubovickiĭ, A. Ya. On the structure of level sets of differentiable mappings of an $n$-dimensional cube into a $k$-dimensional cube. (Russian) Izv. Akad. Nauk SSSR. Ser. Mat. 21 1957 371–408.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement